# SDR HNAA2019090900266

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 45,111 hours, 41,507 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

PDIS  645     21-01  2075172  08SEP19  MDT  CLOSE SMOKE IN COCKPIT AT FL 210 CREW RAN QRH. NO EICAS MESSAGES PRESENT. FACT  08SEP19  11:33  MDT FOUND #1 ACM SEIZED R&R'D #1 ACM REF AMM 21-51-03 OPS CK GOOD AT THIS TIME.
